# SDR SWAA022557

- Difficulty date: October 27, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 24,563 hours, 51,429 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 893543130
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R-1 COCKPIT WINDOW ARCING AND DELAMINATING, OUTER PANE CRACKED.  REMOVED AND REPLACED R-1 WINDOW PER MM.
